Antibiotics are usually prescribed for infections and if you are having severe allergies then you can take a combination of antiallergy medications, steroids and if nothing proves useful then you can take allergy shots as well. However, there is a way of preventing the long term symptoms of allergies. This is through a process known as immunology, more commonly referred to as an allergy shot.
So please discuss about these with your allergist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. Treatment can be started only when the diagnosis is confirmed. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Hello and welcome to the community.
Have you tried going to a teaching hospital like National Jewish, University of Texas, Duke? The Clevland Clinic is very good as well. I think such a facility would be better equipped to handle your challenges and get you started in the right direction. National Jewish will also consult with your home doctor giving him/her ideas and directions for therapy.
Are your allergies limited to medications or are pollen, animals, and dust a factor too?
You said you have tired everything. Could you please be more specific? Which nasal steroids? What nasal antihistamine? NasalCrom? Sinus rinse? Which oral antihistamines? Supplementing primary allergy treatments with an H2 blocker ( limited affect, but can really help when you are already on a rigourous routine). What life style changes have you initiated (washing bedding in hot water weekly, allergy proofing your bedding, showering before bed, keeping pets out of your bedroom.....)
Keep us posted and I would love to help if I can.
I have the same problem. I had allergy tests done but that was only a small part of it. You will need to research everything you put in your mouth and on your skin. I can only have 2 antibiotis. I even found the dye in some capsules red and yellow oxide effects my breathing. Sulphtes, benzonatates, some nuts, some flowers, preservities to name a few. You are the best to know what effects you. Unfortunately no doctor can test you for every single thing you will have to work that out. Then just avoid them. Some naturpaths will say its a build up for toxins in our bodies that does this to us. Thats another route you could take.I did have shots for dust allergy which helped for many years. All these things effect my breathing and being an asthmatic was hard to work out if its asthma or what Ive had that took years. But now I know. Look at every list on every product you use even creams with these things in it effect my breathing. I have yet to find a doctor who will take this all seriously they just have no idea or say im to complicated.. seriously. As long as you know what effects you and check what they give you or what you buy doesnt have these things. Its not easy sometimes but you get used to it.